Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

I have been having extreme lower stomach pain and constant diarrhea

I have been having extreme lower stomach pain and constant diahhrea. The pain prevents me from eating and is extreme. It has seemed to settle in my pelvic area all the way around. I went to a GI and had an upper and lower scope. They told me nothing except for moderately inflamed stomach (unexplained). Take pepcid and maalox. No effect of course. None of this happened until I had two back surgeries. A failed laminectomy and a double fusion later in the L4-5 S5-1 discs. They just tell me to go back to my GI (in their group), but it seems a waste of cash since work fired me for my back injury, so no insurance. I am also under psychiatric care for bipolar/ manic depressive conditions. Any ideas? I am also getting constant leg and hand cramps/spasms. Sometimes my hand will clamp up and I have to stretch it and wait it out. The leg spasms make me jump out of bed thrashing until it stops. Pls help if possible. It feels like I have a piece of metal lodged in my gut/upper duodenal area.
Asked On : Sat, 25 Dec 2010
Answers:  1 Views:  306
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Oncologist 's  Response
I am sorry to hear you are struggling with these debilitating symptoms. Some of these may be triggered by medications, so I suggest you carefully review your meds with your doctors to see if any of these are an issue. Another thing which cannot be ignored is the mind-body connection. If you have a variant of irritable bowel syndrome, stress and anxiety can cause changes in bowel habits. I seems unlikely that this would be related to your surgery. If you are not happy with answers you are getting, you might seek a second opinion as sometimes a fresh perspective might provide additional answers and options.
Answered: Sat, 25 Dec 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor